# SDR ASAA2022090639867

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737
- Aircraft serial: 43393
- Aircraft time: 535 hours, 193 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ABOUT ONE HOUR AND TWENTY MINUTES INTO THE FLIGHT AT FL340 WE EXPERIENCED A LEFT FMC FAILURE  GROUNDED - YES. FMC FAILURE LASTED ABOUT 30 SECONDS THEN BECAME OPERATIONAL.
